# SDR HEEA078386

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,541 hours
- Engine: Allsn 250C47B
- Engine time: 4,729 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 23054164
- Part serial: A178
- Condition: Malfunctioned
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING NP1, NP1 RATE, OS, NPOS AND NPD FAULTS TO FADEC SYSTEM. REPLACED WITH SERVICEABLE PICKUP ASSY.
